A note on stability of minimal surfaces in n -dimensional hyperbolic space H n ( c ) .

Li, Haizhong

Publications de l'Institut Mathématique. Nouvelle Série (1997)

  • Volume: 61(75), page 133-136
  • ISSN: 0350-1302

How to cite

top

Li, Haizhong. "A note on stability of minimal surfaces in -dimensional hyperbolic space .." Publications de l'Institut Mathématique. Nouvelle Série 61(75) (1997): 133-136. <http://eudml.org/doc/121034>.

@article{Li1997,
author = {Li, Haizhong},
journal = {Publications de l'Institut Mathématique. Nouvelle Série},
keywords = {minimal surface; stability; hyperbolic space},
language = {eng},
pages = {133-136},
publisher = {Izdaje Matematički Institut SANU},
title = {A note on stability of minimal surfaces in -dimensional hyperbolic space .},
url = {http://eudml.org/doc/121034},
volume = {61(75)},
year = {1997},
}

TY - JOUR
AU - Li, Haizhong
TI - A note on stability of minimal surfaces in -dimensional hyperbolic space .
JO - Publications de l'Institut Mathématique. Nouvelle Série
PY - 1997
PB - Izdaje Matematički Institut SANU
VL - 61(75)
SP - 133
EP - 136
LA - eng
KW - minimal surface; stability; hyperbolic space
UR - http://eudml.org/doc/121034
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.